skin-hair-icon
Fungal infection
Hi, suffering from fungal infection in private parts. From last 6 months, I treated for that 2 years back it's cleared again it comes
88 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

You may be suffering from tinea cruris which is fungal infection of the inner thighs, groin and buttocks area. It is also called jock itch. It can be treated by taking four to six weeks of anti fungal treatment which includes tablets along with creams. Do not use soap over that area. Mistreatment with over the counter Steroid containing creams like fourderm, panderm, quadriderm, dermi5, cloben g betnovate, dermikem OC, candid b etc lead to repeated case of recurrence and also side effects due to application. Do not use steroid containing combination creams. Please contact me using online consult option with photos for detailed prescription. Do not delay treatment as it may spread further on your body and also to other people living in the household
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
100% cure possible with specific medicine..it's Fungus or yeast infection....common around skin folds like thighs and genitals.. avoid sweating, sharing clothes,towels and soap.. specific medicine required depends on the severity.. for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Tinea cruris, also known as jock itch, is a specific form of tinea due to a dermatophyte fungus affecting the groin, pubic region, and adjacent thigh. It presents as an acute or chronic asymmetrical rash. Previous episodes of tinea cruris, Occlusive clothing, Obesity and Excessive sweating are the causes for recurrence. consult a Dermatologist for the same to prevent further progression of the lesions.
Health Tips
Avoid OTC products. wear loose fitting clothes. Use a medicated antifungal powder.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If it's coming back, it means either you are immunocompromised or the treatment you took was inefficient/wrong/not properly adhered to. Please consult online for full treatment
Next Steps
Consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.